Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pins and needle sensation on the back. Vitamin B12 deficiency?

Hi, I ve been having pins and needle sensations in my back in response to heat(intense) for about 2 weeks. I am b12 deficient and mentioned this to my rheumatologist thinking b12 def. may have something to do with this. I also have sometimes sharp pains inside my head, always on the left( I don t think its related-been having headaches awhile before back parathesias started. Help
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

Although pins and needles sensation or peripheral neuropathy may be related to B12 deficiency, it is also likely that you need to get a neurological testing done and evaluated for any other neurological problem. Investigations for imaging your brain and spinal canal can be helpful. It should be under good neuropsychiatric care and prescription of medications for any neurological condition or psychiatric condition like fibromyalgia may be hugely beneficial. I hope this helps.

Take care and have a lovely day!
Answered: Sat, 20 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor